RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 3, Pages 471–474 (Mi im1933)

This article is cited in 14 papers

A remark on endomorphisms of abelian varieties over function fields of finite characteristic

Yu. G. Zarhin


Abstract: Assuming Tate's finiteness conjecture, we prove some consequences of Tate's conjecture on homomorphisms of abelian varieties.

UDC: 513.6

MSC: 14K15, 14G13

Received: 20.11.1973


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:3, 477–480

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025